# SDR DALA2025111308326

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 78,060 hours, 25,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 404002
- Part serial: 0731
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 45,933 hours, 16,579 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO AMDS 5211-3001-1L: POWER RESERVOIR OF 1L DOOR WAS FOUND WITH LOWER PRESSURE.    RESERVOIR ASSY OF L1 DOOR WAS REMOVED AND SERVICEABLE RESERVOIR ASSY WAS INSTALLED PER B757-300 AMM 52-11-30. (1300018)
